# SDR AALA202206038459

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737
- Aircraft serial: 29573
- Aircraft time: 27,474 hours, 11,459 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 18319H5092
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT CAPTAIN'S # 1 WINDSHIELD HAS OVERHEAT AND DELAMINATION MARKS NEAR THE UPPER BUS BARS. CAPTAINS #1 WINDSHIELD REPLACED PER AMM 56-11-11.
